MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II; Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx II; Insertable Cardiac Monitor
Model Number M302
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an insertable cardiac monitor (icm) experienced premature battery depletion, with the device reaching replacement criteria after approximately 18 months, which is shorter than the expected device longevity.It was reported that the patient was wearing a magnet around the neck during the implant period.Technical services discussed that prolonged exposure to a magnet can place the icm into a high-power interrogation state, resulting in increased battery consumption and potentially reduced battery longevity.Based on the available information, chronic magnet exposure is considered a likely contributing factor to the shortened battery longevity; however, a direct causal relationship could not be definitively confirmed.The icm was explanted and replaced with a new icm of the same model.The icm returned for analysis.No additional adverse patient effects were reported.

Brand Name
LUX-Dx II
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel, E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50566377
Report Number2124215-2026-45990
Device Sequence Number21346457
Product Code MXD
UDI-Device Identifier00802526620713
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2026
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number113235
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale